| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] Univ Sao Paulo, Dept Comp & Matemat, Fac Filosofia Ciencias & Letras, BR-14040901 Ribeirao Preto, SP - Brazil
[2] Pontificia Univ Catolica Peru, Secc Matemat, Lima 32 - Peru
Número total de Afiliações: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Proceedings of the American Mathematical Society; v. 142, n. 9, p. 3117-3128, SEP 2014. |
| Citações Web of Science: | 2 |
| Resumo | |
A real matrix is Hurwitz if its eigenvalues have negative real parts. The following generalisation of the Bidimensional Global Asymptotic Stability Problem (BGAS) is provided. Let X : R-2 -> R-2 be a C-1 vector field whose Jacobian matrix DX(p) is Hurwitz for Lebesgue almost all p is an element of R-2. Then the singularity set of X is either an empty set, a one-point set or a non-discrete set. Moreover, if X has a hyperbolic singularity, then X is topologically equivalent to the radial vector field (x, y) bar right arrow (-x, -y). This generalises BGAS to the case in which the vector field is not necessarily a local diffeomorphism. (AU) | |
| Processo FAPESP: | 09/02380-0 - Fluxos em superfícies e transformações de intercâmbio |
| Beneficiário: | Benito Frazao Pires |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |
| Processo FAPESP: | 08/02841-4 - Teoria topológica, geométrica e ergódica dos sistemas dinâmicos |
| Beneficiário: | Jorge Manuel Sotomayor Tello |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |